Original Article

1. Existence of Positive Solutions for 2n-Order Lidstone Boundary Value Problems with P-Laplacian Operator

Pages 1-16

Sreedhar Namburi; Kapula Rajendra Prasad; Ronanki Ravi Sankar


2. NONLINEAR COUPLED COINCIDENCE AND COUPLED FIXED POINT THEOREMS FOR WEAKLY COMPATIBLE MAPPINGS IN PARTIALLY ORDERED PROBABILISTIC METRIC SPACES

Pages 1-20

SAURABH MANRO; ABDELKRIM ABDELHALIM,; BEN AOUA LEILA,; ABDELKRIM ALIOUCHE, ABDELKRIM ALIOUCHE,; OUSSAEIF TAKI-EDDINE, OUSSAEIF TAKI-EDDINE,


3. INVESTIGATING A COUPLED SYSTEM WITH RIEMANN-LIOUVILLE FRACTIONAL DERIVATIVE BY MODIFIED MONOTONE ITERATIVE TECHNIQUE

Pages 1-15

Kamal Shah; Abid Hussain


4. SOME INEQUALITIES FOR THE POLAR DERIVATIVE OF A POLYNOMIAL HAVING S-FOLD ZEROS AT THE ORIGIN.

Pages 1-18

M H Gulzar; Bashir Ahmad Zargar; Rubia Akhter


5. COINCIDENCE POINTS WITH φ-CONTRACTIONS IN PARTIALLY ORDERED FUZZY METRIC SPACES

Pages 1-14

Pradyut Das; Binayak S Choudhury; Parbati Saha; Samir Kumar Bhandari


6. AN APPLICATION OF FIXED POINT THEORY TO A NONLINEAR INTEGRAL EQUATION IN BANACH SPACE

Pages 1-24

Austine Efut Ofem


7. Integral Type Version for Hardy and Roger Type Mapping in Dislocated Metric (d-Metric) Space

Pages 1-18

Mujeeb Ur Rahman; Mujeeb Ur Rahman


8. Classification of positive solutions for nonlinear differential systems

Pages 1-17

Lianwen Wang


9. Fixed point theorem for generalized quasi orbit type contraction mapping in re-defined generalized metric spaces

Pages 1-18

sartaj ali; waseem ahmad; Muhammad Sarwar